# SDR SIMA20140520002

- Difficulty date: May 20, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 25,464 hours, 21,545 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022409
- Part serial: 145235
- Condition: Failed
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT 3406 AT 36000 SHORTLY ON DECENT INTO DFW THRUST LEVER AT IDLE WE FELT SPOILERS OPEN & GOT, SPOILERS FAIL, MSG.  COMPLIED WITH, SPOILER FAIL, CHECKLIST &  INADVERTENT SPOILER OPEN IN FLIGHT CHECKLIST UPON MOVING THRUST LEVER ABOVE IDLE MSG WENT AWAY.  R & R SPOILER CONTROL UNIT IAW MM 27-63-03.  OPERATIONS CHECKED GOOD IAW 27-63-01.  R & R SPOILER CONTROL UNIT IAW MM 27-63-03 OPERATIONS CHECKED GOOD IAW 27-63-01.
